# SDR JR2R20251120336

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 17116426453
- Condition: Chafed
- Location: Zone 100
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR I/B FLAP CARRIAGE SUPPORT ASSY/SPAR L/E HAS CHAFE DAMAGE. REPAIRED PER ETD.
